|Isentress and fat redistribution
Aug 27, 2010
Hi, My doctor wants to switch me from Trizivir where my numbers have been stable for a few years, to Isentress and Epzicom. This is mostly due to my concern with facial wasting. I was reading about Isentress from the NLM databases, and I was concerned by a line which says: "you should know that your body fat may increase or move to different areas of your body such as your breasts and upper back." How common is this? Should my doctor and I reconsider this drug?
Thanks for any advice.
| Response from Dr. Henry
That wording is fairly generic for HIV meds. The AZT in Trizivir has clearly been associated with increased risk for fat loss. Fat gain/loss for raltegravir has been minimal to date in studies lasting out to 2-3 years and in my experience. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Ear Infection An Early Sign Of HIV?
- Sinus Infection Could I Have Acute HIV Infection
- Chills After Mutual Masturbation Worried I Have HIV
- Diarrhea After Giving Oral Worried I Have HIV
- Itchy Skin After Mutual Masturbation Sign Of HIV AIDS
- Oral Ulcers After Fingering Stripper Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.